EconPapers    
Economics at your fingertips  
 

A continuous-time asset market game with short-lived assets

Mikhail Zhitlukhin ()
Additional contact information
Mikhail Zhitlukhin: Steklov Mathematical Institute of the Russian Academy of Sciences

Finance and Stochastics, 2022, vol. 26, issue 3, No 6, 587-630

Abstract: Abstract We propose a continuous-time game-theoretic model of an investment market with short-lived assets. The first goal of the paper is to obtain a stochastic equation which determines the wealth processes of investors and to provide conditions for the existence of its solution. The second goal is to show that there exists a strategy such that the logarithm of the relative wealth of an investor who uses it is a submartingale regardless of the strategies of the other investors, and the relative wealth of any other essentially different strategy vanishes asymptotically. This strategy can be considered as an optimal growth portfolio in the model.

Keywords: Asset market game; Relative growth optimal strategy; Martingale convergence; Evolutionary finance; 91A25; 91B55 (search for similar items in EconPapers)
JEL-codes: C73 G11 (search for similar items in EconPapers)
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://link.springer.com/10.1007/s00780-022-00479-6 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:26:y:2022:i:3:d:10.1007_s00780-022-00479-6

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

DOI: 10.1007/s00780-022-00479-6

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:finsto:v:26:y:2022:i:3:d:10.1007_s00780-022-00479-6